zbMATH — the first resource for mathematics

Constraint qualifications in nonsmooth multiobjective optimization. (English) Zbl 0976.90092
Summary: For an inequality constrained nonsmooth multiobjective optimization problem involving locally Lipschitz functions, stronger KT-type necessary conditions and KT necessary conditions (which in the continuously differentiable case reduce respectively to the stronger KT conditions studied recently by Maeda and the usual KT conditions) are derived for efficiency and weak efficiency under several constraint qualifications. Stimulated by the stronger KT-type conditions, the notion of core of the convex hull of the union of finitely many convex sets is introduced. As main tool in the derivation of the necessary conditions, a theorem of the alternatives and a core separation theorem are also developed which are respectively extensions of the Motzkin transposition theorem and the Tucker theorem.

90C29 Multi-objective and goal programming
90C56 Derivative-free methods and methods using generalized derivatives
Full Text: DOI
[1] Abadie, J., On the Kuhn–Tucker Theorem, Nonlinear Programming, Edited by J. Abadie, John Wiley, New York, NY, pp. 21–36, 1967.
[2] Guignard, M., Generalized Kuhn–Tucker Conditions for Mathematical Programming, SIAM Journal on Control, Vol. 7, pp. 232–241, 1969. · Zbl 0182.53101 · doi:10.1137/0307016
[3] Mangasarian, O. L., and Fromovitz, S., The Fritz John Necessary Optimality Condition in the Presence of Equality and Inequality Constraints, Journal of Mathematical Analysis and Applications, Vol. 17, pp. 37–47, 1967. · Zbl 0149.16701 · doi:10.1016/0022-247X(67)90163-1
[4] Gould, F. J., and Tolle, J. W., A Necessary and Sufficient Qualification for Constrained Optimization, SIAM Journal on Applied Mathematics, Vol. 20, pp. 164–172, 1971. · Zbl 0217.57501 · doi:10.1137/0120021
[5] Bazaraa, M. S., Goode, J. J., and Shetly, C. M., Constraint Quali(r)cations Revisited, Management Science, Vol. 18, pp. 567–573, 1972. · Zbl 0257.90049 · doi:10.1287/mnsc.18.9.567
[6] Gauvin, J., A Necessary and Suf(r)cient Regularity Condition to Have Bounded Multipliers in Nonconvex Programming, Mathematical Programming, Vol. 12, pp. 136–138, 1977. · Zbl 0354.90075 · doi:10.1007/BF01593777
[7] Maeda, T., Constraint Qualifications in Multiobjective Optimization Problems: Differentiable Case, Journal of Optimization Theory and Applications, Vol. 80, pp. 483–500, 1994. · Zbl 0797.90083 · doi:10.1007/BF02207776
[8] Clarke, F. H., Optimization and Nonsmooth Analysis, Wiley–Interscience, New York, NY, 1983. · Zbl 0582.49001
[9] Slater, M. L., A Note on Motzkin’s Transposition Theorem, Econometrica, Vol. 19, pp. 185–187, 1951. · Zbl 0042.01202 · doi:10.2307/1905734
[10] Mangasarian, O. L., Nonlinear Programming, McGraw-Hill, New York, NY, 1969.
[11] Hiriart-Urruty, J. B., On Optimality Conditions in Nondifferentiable Programming, Mathematical Programming, Vol. 14, pp. 73–86, 1978. · Zbl 0373.90071 · doi:10.1007/BF01588951
[12] Nguyen, V. H., Strodiot, J. J., and Mifflin, R., On Conditions to Have Bounded Multipliers in Locally Lipschitz Programming, Mathematical Programming, Vol. 18, pp. 100–106, 1980. · Zbl 0437.90075 · doi:10.1007/BF01588302
[13] Merkovsky, P. R., and Ward, D. E., General Constraint Qualifications in Nondifferentiable Programming, Mathematical Programming, Vol. 47, pp. 389–405, 1990. · Zbl 0708.90078 · doi:10.1007/BF01580871
[14] Pappalardo, M., Error Bounds for Generalized Lagrange Multipliers in Locally Lipschitz Programming, Journal of Optimization Theory and Applications, Vol. 73, pp. 205–210, 1992. · Zbl 0792.90059 · doi:10.1007/BF00940086
[15] Jeyakumar, V., and Wolkowicz, H., Generalizations of Slater’s Constraint Qualification for Infinite Convex Programs, Mathematical Programming, Vol. 57, pp. 85–101, 1992. · Zbl 0771.90078 · doi:10.1007/BF01581074
[16] Jourani, A., Constraint Quali(r)cations and Lagrange Multipliers in Nondifferentiable Programming Problems, Journal of Optimization Theory and Applications, Vol. 81, pp. 533–548, 1994. · Zbl 0810.90136 · doi:10.1007/BF02193099
[17] Kuntz, L., and Scholtes, S., A Nonsmooth Variant of the Mangasarian-Fromovitz Constraint Qualification, Journal of Optimization Theory and Applications, Vol. 82, pp. 59–75, 1994. · Zbl 0842.90109 · doi:10.1007/BF02191779
[18] Gajek, L., and Zagrodny, D., Approximate Necessary Conditions for Locally Weak Pareto Optimality, Journal of Optimization Theory and Applications, Vol. 82, pp. 49–58, 1994. · Zbl 0827.90122 · doi:10.1007/BF02191778
[19] Ursescu, C., Tangent Sets’ Calculus and Necessary Conditions for Extremality, SIAM Journal on Control and Optimization, Vol. 20, pp. 563–574, 1982. · Zbl 0488.49009 · doi:10.1137/0320041
[20] Fenchel, W., Convex Cones, Sets, and Functions, Princeton University Press, Princeton, New Jersey, 1953. · Zbl 0053.12203
[21] Ben-Israel, A., Linear Equations and Inequalities on Finite-Dimensional, Real or Complex, Vector Spaces: A Unified Theory, Journal of Mathematical Analysis and Applications, Vol. 27, pp. 367–389, 1969. · Zbl 0174.31502 · doi:10.1016/0022-247X(69)90054-7
[22] Yu, P. L., Cone Convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives, Journal of Optimization Theory and Applications, Vol. 14, pp. 319–348, 1974. · Zbl 0268.90057 · doi:10.1007/BF00932614
[23] Rockafellar, R. T., Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.